Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 140130, 6 pages
http://dx.doi.org/10.1155/2013/140130
Research Article

Positive Solutions for Some Competitive Fractional Systems in Bounded Domains

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, College of Sciences and Arts, King Abdulaziz University, Rabigh Campus, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 18 January 2013; Accepted 19 March 2013

Academic Editor: Nelson Merentes

Copyright © 2013 Imed Bachar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Imed Bachar, Habib Mâagli, and Noureddine Zeddini, “Positive Solutions for Some Competitive Fractional Systems in Bounded Domains,” Journal of Function Spaces and Applications, vol. 2013, Article ID 140130, 6 pages, 2013. doi:10.1155/2013/140130